# SDR SWAA2017032012570

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 66,167 hours, 52,331 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, ON TAKEOFF NOSE GEAR RED & GREEN INDICATOR LIGHTS REMAINED ILLUMINATED.  R&R NOSE LANDING GEAR DOWN SENSOR PER MM.
